# SDR DALA2017051103806

- Difficulty date: May 10, 2017
- Submitted: May 12, 2017
- Operation: Air carrier
- Aircraft: N965AT
- Make and model: Boeing 717-200
- Aircraft serial: 55026
- Aircraft time: 44,719 hours, 30,334 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Condition: Corroded
- Location: Bs 891-906
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT BS 891 - 906, LONGERON 30 SPLICE FITTING.  REMOVED AND REPLACED THE DAMAGED LONGERON SPLICE IAW  SRM 51-41-01, 51-41-05, AND DRAWING 5924878.
